# SDR ASAA2015050511631

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,350 hours, 30,391 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADES-DETAILED INSPECTION FOUND NR 3 FAN DUCT PANEL APPROXIMATELY 2 O'CLOCK POSITION HAS FASTENER HOLE DAMAGED.  ACFT GROUNDED. R & R FAN DUCT PANEL AT NR 3 POSITION REF AMM 72-23-07.
